Conditions of discreteness and continuity of the spectrum in the case of a self-conjugate system of first order differential equations
Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 996-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_5_a4,
author = {V. V. Martynov},
title = {Conditions of discreteness and continuity of the spectrum in the case of a self-conjugate system of first order differential equations},
journal = {Doklady Akademii Nauk},
pages = {996--999},
year = {1965},
volume = {165},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a4/}
}
TY - JOUR AU - V. V. Martynov TI - Conditions of discreteness and continuity of the spectrum in the case of a self-conjugate system of first order differential equations JO - Doklady Akademii Nauk PY - 1965 SP - 996 EP - 999 VL - 165 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a4/ LA - ru ID - DAN_1965_165_5_a4 ER -
%0 Journal Article %A V. V. Martynov %T Conditions of discreteness and continuity of the spectrum in the case of a self-conjugate system of first order differential equations %J Doklady Akademii Nauk %D 1965 %P 996-999 %V 165 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a4/ %G ru %F DAN_1965_165_5_a4
V. V. Martynov. Conditions of discreteness and continuity of the spectrum in the case of a self-conjugate system of first order differential equations. Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 996-999. http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a4/